# SDR WVER20140802001

- Difficulty date: July 16, 2014
- Submitted: August 2, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 261,076 hours, 21,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Part time: 261,076 hours, 21,455 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 280 FLOORBEAM FOUND CRACKED.
